# SDR 2000ZZZX607

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1077V
- Make and model: Mooney M20J
- Aircraft serial: 243160
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Condition: Misinstalled
- Location: Mlg Actuator
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A SITUATION OCCURRED WHERE THE PILOT NOTICED A HIT IN THE CONTROL SYSTEM WHEN THE LANDING GEAR WAS RETRACTED.  IT WAS DETERMINED THE FORWARD GEAR ACUTATOR BOLT HAD BEEN INSTALLED INCORRECTLY, HAD CONTACTED THE RUDDER INTERCONNECT PIVOT POINT, AND HAD DEFORMED THE ATTACH POINT THAT WHENEVER THE GEAR WAS RETRACTED IT HIT IT.  IT IS RECOMMENDED THAT INSPECTION BE MADE WHENEVER THE ACTUATOR AREA IS ACCESSED TO CONFIRM THE ACTUATOR BOLT IS INSTALLED CORRECTLY.  (BOLT HAD FACING LEFT).
